# SDR EYDAN128KGC1FOD

- Difficulty date: September 10, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N128KG
- Make and model: Gulstm G1159
- Aircraft serial: 062
- Aircraft time: 10,760 hours, 7,828 cycles
- Engine: Rroyce SPEY5118
- Engine time: 16,003 hours, 9,874 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Distorted
- Location: Nr 1 Engine
- Part time: 16,003 hours, 9,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON 09/10/09 THE AIRCRAFT DEPARTED EWR ENROUTE TO OPF, DURING CLIMB IN ICING CONDITIONS; AT 33,400 FT, THE NR 1 ENGINE HAD A COMPRESSOR STALL AND STARTED TO ROLL BACK. THE CREW INITIATED A RELIGHT AND THE ENGINE RETURNED TO NORMAL OPERATION.  MAINTENANCE INSPECTED THE AIRCRAFT SEVERAL DAYS LATER AND FOUND THREE DAMAGED C1 BLADES AND THE LEFT AFT PASSENGER COMPARTMENT WINDOW OUTER PANE WAS APPROXIMATELY 85% MISSING.THE AIRCRAFT IS GROUNDED PENDING FURTHER EVALUATION AND REPAIR OR REPLACEMENT OF THE ENGINE AND WINDOW. NOTE: THE ENGINE APPARENTLY SUFFERED FOREIGN OBJECT DAMAGE, A BORESCOPE INSPECTION WILL BE ACCOMPLISHED TO EVALUATE POSSIBLE FURTHER DAMAGE AND A FOLLOW UP SDR WILL OCCUR AS INFORMATION BECOMES AVAILABLE.
